Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    Mentalism's Avatar
    Mentalism is offline Junior Member
    Join Date
    Apr 2003
    Location
    RENO
    Posts
    102

    Blood Preasure....? Feels like heart going to burst!

    Aight, here's the deal. Im on 100mg Prop/150mg Enanth/200mg Deca every other day. I just started this cycle yesterday, but Ive been dropping dBols for about 2 weeks prior to my first injection.

    Today I also started my Clen and T3 to cut up before I hit the beaches. I can literally feel a massive increase in blood preasure, and have never had any worries about it before.

    What can result if my blood preasure gets too high, and what should I do if I get one of those massive "feels like my hearts going to pop" feelings again?

    Any supps that I can take to try to counteract this massive increase? Or am I SOL for a while?

  2. #2
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    What are your stats and AAS experience?

  3. #3
    Mentalism's Avatar
    Mentalism is offline Junior Member
    Join Date
    Apr 2003
    Location
    RENO
    Posts
    102
    Im 6", 210. Been lifting for approx. 5 years. Ive done two cycles before this, one exactly same except with EQ, and one with Sust/Deca .

    This is my first time using T3, and my first time using dBol in amounts larger then 10mg a day (bridged cycle 2 and this one together). Currently dropping 40mg a day and will continue to for next 7-10 days. Id drop the dBol all together because I feel this may be the source of the problem; however, Im trying to really stack the odds in my favor in terms of combating the catabolic effects of the T3.

    ..none the less, my heart pumping hard enough to shake the entire bed Im laying on while I try to take a nap has got me a little worried.

  4. #4
    Tock's Avatar
    Tock is offline Anabolic Member
    Join Date
    May 2002
    Location
    Fort Worth
    Posts
    7,103
    First thing is you need to know what your blood pressure is, 'cause your problem may not be as much with pressure as with anxiety (or something else). Get a blood pressure checker. I've got one of those $40 home blood pressure machines and it's pretty accurate . . . gives readings consistant with my doc's.
    120 over 80 is supposedly ideal . . . back when I was running 12 miles a day it got down to 90 over something and my pulse was so slow my doc was worried (learned later it goes with running). Anyway, from what I've read on the net, most doctors won't prescribe medicine unless you get to 140 over something. High blood pressure is a particular concern over the long haul -- over time it can screw up some of your internal organs. Lots of people have it for years and years and never know it, then when they retire, their kidneys or whatever quits working, and they end up cashing their chips in. Not good.
    Dan Duchaine mentioned in one of his books that some bodybuilders used dyazide to counteract high blood pressure. It's prescription medication, and like anything else, it's got plusses and minuses, like it messes with some of your mineral levels. When docs put patients on this stuff they give 'em periodic blood tests to make sure levels don't get too far out of whack. So . . . give some thought before you use this stuff.

  5. #5
    saint808's Avatar
    saint808 is offline Associate Member
    Join Date
    Jan 2002
    Posts
    452
    low dose dyazide is prescribed to help when people naturally retain water... a lot of high bp can be cause from retaining water, however the clen and t3 are gonna speed you up something fierce and i would suspect that as the culprit but then again i am not a doctor.

  6. #6
    Needtobeswoledup is offline Associate Member
    Join Date
    Aug 2002
    Posts
    456
    Go to walmart or a grocery store or something and check your bp! Could just be anxiety. If I start to worry about shit like that my heart gets pumping crazy fast too and I get lightheaded, the more I worry the worse it gets.

  7. #7
    ichabodcrane's Avatar
    ichabodcrane is offline Associate Member
    Join Date
    Mar 2002
    Location
    buque
    Posts
    438
    Yeah, you could probably bet it was the t3 and clen . Have you ever ran it before? I think you do need to get a bp check. Measure it w/o t3 and clen on board, and if you are ok (< or = 140/90) go ahead and dose the t3/clen and measure it again. This will give you an idea where you stand. D-bol can put on the weight fast, and this can initially be a shock to the cardiovascular system. It is also a CNS stimulant as well (although less so than clen and t3). You may need to decrease the dose of t3/clen and go from there. Your answer is somewhere between those 3 drugs. Usually when you are on a bulking cycle (I assume you are cuz of your current cycle) you are going to place increased stress on the CV system. I usually don't like to run stimulants when I am bulking, cuz my bp tends to run high during this time, and adding a stimulant just increases it. But see where you stand as far as bp and pulse, and if it checks out fine, you may consider continuing (I am not telling you it is safe, just that you should use your good judgement in making the decision). You can expect an increased heart rate and bp when doing any stimulant. It is also not uncommon to feel a few heart palpitations especially when running androgens and putting weight on fast. When they (palpatations) become symptomatic (light headed, shortness of breath etc) this when you need to be concerned. Do you have a history of any CV problems or a family history of them? You might just want to consider ditching the stimulants and throwing in some cardio. As far as OTC supplements, these seem to be controversial. Especially if you have really high bp and palpitations. There are things that can help, but nothing will be as dramatic as an Rx med. I have a feeling you just got an increase in bp and maybe experienced a few heart palpitations from the stimulants. It sounds like you want the best of both worlds at the same time. It is kinda hard to do. Decide what your goals really are, then go from there. If you really want to bulk, then bulk. If you want to cut, then d-bol doesn't really come into play here, unless you were to run a good anti-e to combat the bloat. Maybe you may want to consider running a good anti-e if you are a little bloated. Along with a good clean diet (but still enough calories to provide for bulking) and cardio, this can be sufficient to keep fat levels down during a bulker. I dunno, tell us what you think so we can dig in and maybe give a better response. But, if you are feeling your heart literally pounding, please check your bp before you decide to do anything else. I guarantee that when people run bulkers, the majority of them will experience increased bp. The extent of this increase varies from person to person, but if it is a continuous elevation at anything > 140/80-90, this is unfavorable. Most people don't even bother to check their bp while on cycle and just consider it a normal phenomena and accept it. Well it is normal in the regards that AAS will increase bp, but in IS NOT normal to have increased bp, especially for long durations. Short durations of elevated bp wont hurt you. But when we start talking several months, this is where we run into trouble. If you don't have elevated bp off cycle but do when on, and cycle 2/3 or 1/2 of the year, than you are running around with hypertension for 1/2 of the year. Not a good idea. Especially since the effects are not manifest until many years downt the road. So play it safe, take care of it now and you wont have to worry about long term sides. I could go on forever, but I will stop here. Sorry to turn this into such a long reply, but I think it is important (BP and AAS). So let us know what your goals really are, and we can go from there. Good luck!

  8. #8
    Natoli220's Avatar
    Natoli220 is offline New Member
    Join Date
    Dec 2002
    Location
    Italy
    Posts
    22
    It could be anxiety. I suffer from it hardcore while on Fina or EQ. Once resulting in a visit to the hosp. Get your BP check (3-4 times during the day). If okay then it could be anxiety. I HAVE TO use Kava kava everytime on I'm on Fina. I am sorry I will never give up Fina!!!! but anyway. It does raise your heartbeat (kava kava) @ first then it subsides and lowers it, very calming. Non-addicting is the biggest plus. don't mix it with Xanax, comas are not cool I here. Xanax alone will make you too drowsy and it is freakin addictive. Clen /T3/Dbol is sometimes too much on the heart. Reduce them all or take out the Dbol. Dbol always makes my heart pound. I could not even imagine Clen/T3/Dbol together, man your crazy! j/k I hope some of this helps. just my .02

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •